RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 169–170 (Mi umn4647)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On conservation laws of Benney equations

M. V. Pavlova, S. P. Tsarevb

a Institute of Physics of the Earth, Russian Academy of Scienses
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (113 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 4:4, 196–197

Bibliographic databases:

MSC: 37K05, 76B15, 76Exx
Received: 25.12.1990

Citation: M. V. Pavlov, S. P. Tsarev, “On conservation laws of Benney equations”, Uspekhi Mat. Nauk, 46:4(280) (1991), 169–170; Russian Math. Surveys, 4:4 (1991), 196–197

Citation in format AMSBIB
\Bibitem{PavTsa91}
\by M.~V.~Pavlov, S.~P.~Tsarev
\paper On conservation laws of Benney equations
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn4647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138970}
\zmath{https://zbmath.org/?q=an:0779.76008|0735.76010}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 4
\issue 4
\pages 196--197
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002837}


Linking options:
  • http://mi.mathnet.ru/eng/umn4647
  • http://mi.mathnet.ru/eng/umn/v46/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Maxim V Pavlov, Ziemowit Popowicz, “Non-polynomial conservation law densities generated by the symmetry operators in some hydrodynamical models”, J Phys A Math Gen, 36:31 (2003), 8463  crossref  mathscinet  zmath  isi  elib
    3. M. V. Pavlov, S. P. Tsarev, “Tri-Hamiltonian Structures of Egorov Systems of Hydrodynamic Type”, Funct. Anal. Appl., 37:1 (2003), 32–45  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. V. Pavlov, “The description of pairs of compatible first-order differential geometric poisson brackets”, Theoret. and Math. Phys., 142:2 (2005), 244–258  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. M. V. Pavlov, “Integrability of the Egorov systems of hydrodynamic type”, Theoret. and Math. Phys., 150:2 (2007), 225–243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. M. V. Pavlov, D. V. Prokhorov, A. Yu. Vasiliev, A. M. Zaharov, “Löwner evolution and finite-dimensional reductions of integrable systems”, Theoret. and Math. Phys., 181:1 (2014), 1263–1278  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:249
    Full text:116
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019